glad you are doing better! That is great, hope it continues and goes really smoothly for you! Especially the urgency going away, WOO HOO!
The pred weight stinks and it also makes my ankles swell even more, I have a rehearsal dinner tonite, wedding tomorrow and bridal shower on sunday, I wont be wearing pants (way too hot anyway) so can't wear my compression stockings and will have kankles by the end of each event, super attractive! That's ok I had kankle's for my own wedding............
being tan has helped me feel much better about
myself, don't know why, so maybe get yourself some self tanner and get a good glow = ) little things! or go get a mani or pedi and get a flower painted on your toes (always makes me feel a little better!)
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!